# SDR AALA2019040869001

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 25,340 hours, 18,427 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE ON EICAS, RAN CHECKLIST BUT MESSAGE EXTINGUISHED SHORTLY AFTER ILLUMINATION. ALERT CAME ON THE SECOND TIME LAVATORY DOOR SHUT AND NO SMELL WAS PRESENT, NOTHING IN TRASH. CUSTOMER WAS INTERVIEWED, NO SMOKING HAD TAKEN PLACE. MAINTENANCE RESET SMOKE DETECTION SYSTEM PER FIM TASK 26-14-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
